| Model Number |
S702 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No further information is available at this time.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this pacemaker exhibited premature battery depletion as the elective replacement indicator was triggered approximately one and a half years after implant.Currently, this device remains in service.No adverse patient effects were reported.